Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Demonstratio Mathematica

Editor-in-Chief: Vetro, Calogero


CiteScore 2017: 0.28

SCImago Journal Rank (SJR) 2017: 0.231
Source Normalized Impact per Paper (SNIP) 2017: 0.443

Mathematical Citation Quotient (MCQ) 2017: 0.12

ICV 2017: 121.78

Open Access
Online
ISSN
2391-4661
See all formats and pricing
More options …
Volume 47, Issue 1

Issues

On Jordan Triple α-*Centralizers Of Semiprime Rings

Mohammad Ashraf / Muzibur Rahman Mozumder / Almas Khan
Published Online: 2014-03-07 | DOI: https://doi.org/10.2478/dema-2014-0010

Abstract

Let R be a 2-torsion free semiprime ring equipped with an involution *. An additive mapping T : R→R is called a left (resp. right) Jordan α-*centralizer associated with a function α: R→R if T(x2)=T(x)α(x*) (resp. T(x2)=α(x*)T(x)) holds for all x ∊ R. If T is both left and right Jordan α-* centralizer of R, then it is called Jordan α-* centralizer of R. In the present paper it is shown that if α is an automorphism of R, and T : R→ R is an additive mapping such that 2T(xyx)=T(x) α(y*x*) +α(x*y*)T(x) holds for all x, y ∊ R, then T is a Jordan α-*centralizer of R

Keywords : semiprime ring; derivation; involution; centralizer; Jordan α- *centralizers

About the article

Published Online: 2014-03-07

Published in Print: 2014-03-01


Citation Information: Demonstratio Mathematica, Volume 47, Issue 1, Pages 130–136, ISSN (Online) 2391-4661, ISSN (Print) 0420-1213, DOI: https://doi.org/10.2478/dema-2014-0010.

Export Citation

© 2015 by Walter de Gruyter Berlin/Boston. This content is open access.

Comments (0)

Please log in or register to comment.
Log in